10-Day Shared Group Food and History Tour of Albania

In this tour you will know the most representative of Albanian Cuisine that is part of the cultural heritage and a mixed result of mutual influences from other countries.
Some specialities you find also elsewhere, but why we can not say that the others got from us?
You will understand that during this 10 day tour that combine culinary with history, culture, tradition, religion and nature.

per adult from

$2,390

NZD

Duration

10 days

Pickup

Hotel pickup available

Voucher

Mobile ticket

Select Date and Travellers

No tour options available.

  • What's included :
    • 9x Breakfast
    • 9x Dinner
    • 8x Lunch
    • Accommodation included: 9 nights
    • 9 nights accommodation
    • Local Drinks during meals
    • Transportation in air-conditioned vehicle
    • English Speaking Guide
    • Entry/Admission - Muzeu Historik Kombetar
    • Entry/Admission - Rozafa Castle
    • Entry/Admission - Marubi National Museum of Photography
    • Entry/Admission - Berat Castle
    • Entry/Admission - National Iconographic Museum Onufri
    • Entry/Admission - National Ethnographic Museum Berat
    • Entry/Admission - Lead Mosque Berat
    • Entry/Admission - Cobo Winery
    • Entry/Admission - Apollonia Archaeological Park
    • Entry/Admission - Zvernec Monastery
    • Entry/Admission - National Museum of Independence
    • Entry/Admission - Ali Pasha Castle
    • Entry/Admission - Butrint National Park
    • Entry/Admission - Skenduli House
    • Entry/Admission - Ismail Kadare's House
    • Entry/Admission - Gjirokaster Castle
    • Entry/Admission - The Cold War Tunnel
    • Entry/Admission - Benja Thermal Baths
    • Entry/Admission - Driloni National Park
    • Entry/Admission - Elbasan Castle
    • Entry/Admission - Kruja Castle
    What's excluded :
    • Gratuities
    • Health/Travel insurance
    • Other personal expenses

  • Day 1: Pick up - Tirana

    Stop At: Tirana, Tirana, Tirana County
    Pick up from Tirana International Airport or Durrës Port or any Hotel in Tirana and driving to the hotel. After check-in, free time.
    Duration: 18 hours

    Stop At: Muzeu Historik Kombetar, Skenderbej Square Boulevard Zogu I, Tirana 1001 Albania
    With all the participants that will arrive early, we discover Albania's capital city on a 3-hour walking tour with a local guide. See Tirana's disintegrating soviet-era buildings, modern-day building projects and proud historic monuments, all side-by-side.
    We will visit the National History Museum, Skanderbeg square, Et’hem Bey Mosque, Castle of Tirana,Tanner’s Bridge, Pyramid of Tirana, Blloku neighbourhood, Dictator Hoxha Residence and even more.
    Duration: 3 hours

    Meals included:
    • Dinner: Speciality food from Tirana, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 2: Tirana - Shkodër

    Stop At: Rozafa Castle, Rozafa, Shkoder Albania
    08 00 After breakfast, driving to Shkodra, in the North-West of Albania.
    10.00 Arriving in Shkodra and visiting the Rozafa Castle, that has one of the most interesting and saddest legends of the country.
    Duration: 1 hour

    Stop At: Marubi National Museum of Photography, Rruga "Kole Idromeno" Nr. 32, Shkoder 4001 Albania
    Marubi Museum has the most extensive and beautiful photographic collection in Albania arranged according to the subject and year the photograph was taken. The first one captured in 1858.
    Duration: 30 minutes

    Stop At: Malësi e Madhe District, Albania
    12 30 Driving to Malësi e Madhe.
    13.30 Arriving and visiting a artisan cheese diary. Knowing the process of fermenting the cheese. Tasting the different sort of cheese. Only in this region we can taste spicy cheese called ‘Mishanika’ blended with herbs, garlic, prunes, etc. Also the yogurt from the goat milk is lovely.
    14 30 Lunch with the tradition dishes.
    15 30 A short tracking to the village.
    16 00 Driving back to Shkodra.
    Duration: 3 hours

    Stop At: Shkoder, Shkoder, Shkoder County
    16.00 Driving back to Shkodra.
    17.00 Visiting the lake and the fish market.
    18.00 Free time .
    19.30 Dinner
    Duration: 15 hours

    Meals included:
    • Breakfast
    • Lunch: Speciality food from North Shkodra, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality sea or lake fish from Shkodra, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 3: Shkodër - Berat

    Stop At: Berat, Berat, Berat County
    07.00 Breakfast at the hotel.
    07.30 Driving to Berat. Short stops on the way.
    13.00 Lunch.
    Duration: 19 hours

    Stop At: Berat Castle, Rruga Mihal Komnena, Berat 5001 Albania
    14.00 Visting the castle. Berat Castle, also referred to as the Citadel of Berat and castle quarter, is a fortress overlooking the town of Berat.
    Duration: 1 hour

    Stop At: National Iconographic Museum Onufri, Located in the Inner Part of Saint Mary Church in Berat Castel, Berat Albania
    Visit the "Onufri" Museum dedicated to Byzantine art and iconography, located inside the castle.
    Duration: 30 minutes

    Stop At: National Ethnographic Museum Berat, Lagja 13 Shtatori Mangalem, Berat Albania
    Visit the Ethnographic Museum that contains a diversity of everyday objects from throughout history of the city.
    Duration: 30 minutes

    Stop At: Lead Mosque Berat, Rruga Gaqi Gjika, Berat, Albania
    Visit the Lead Mosque, a 16th-century historical mosque
    Duration: 30 minutes

    Stop At: Cobo Winery, Berat SH72, Ura Vajgurore 1001 Albania
    16.30 Driving to Kutalli. Visiting the ‘Cobo’ winery. Degustating the different sort of wines and spirits, walking in the grapeyard. Driving back to Berat.
    20.00 Diner.
    Duration: 30 minutes

    Meals included:
    • Breakfast
    • Lunch: Speciality food from Berat, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality food from Berat, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 4: Berat - Apollonia - Vlora

    Stop At: Apollonia Archaeological Park, Pojan Albania
    07.00 Breakfast.
    08.00 Driving to Apollonia.
    09.30 Visiting the Apollonia Archaeological Park, contains artifacts unearthed nearby from the ancient town of Apollonia, flourished during the 4th century AD.
    Duration: 1 hour

    Stop At: Zvernec Monastery, Zvernec Island, Vlore Albania
    10.30 Driving to Zvernec.
    12.00 Visiting the St. Mary's Monastery, a medieval Byzantine church in Zvërnec Island inside the Narta Lagoon close to Vlorë.
    13.00 Lunch.
    Duration: 2 hours

    Stop At: National Museum of Independence, L. Pavaresia, Vlore Albania
    15.00 Driving to Vlora.
    16.00 Visiting the Independence Museum, that offers the most comprehensive information regarding the most culminating events in the life of Albania.

    Duration: 30 minutes

    Stop At: Vlore, Vlore, Vlore County
    17.00 Visit Kuzum Baba hill, where the Kuzum Baba Tekke, a Bektashi temple is located, and from where you enjoy a beatiful panoramic view.
    19.00 Driving to Kanina hill. Dinner.
    Duration: 15 hours

    Meals included:
    • Breakfast
    • Lunch: Speciality food from Vlora, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality sea fish from Vlora, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 5: Vlora - South Riviera - Saranda

    Stop At: Llogara National Park, Llogara National Park, Vlore County
    07.00 Breakfast at the hotel.
    08.00 Driving to the Riviera.
    08.30 A coffee break to Llogara pass, in Llogara Park, that is an evergreen forested area, extending up to 1800 m high above the sea level.

    Duration: 30 minutes

    Stop At: Ali Pasha Castle, Sh8 Porto Palermo, Porto Palermo Beach, Vlore Albania
    09.00 Driving down to Borsh.
    10.00 Visiting the Ali Pashe Tepelen castle in Porto Palermo.

    Duration: 30 minutes

    Stop At: Borsh, Borsh, Vlore County
    10.30 Driving to Borsh.
    11.00 Visiting the ‘Borshi’ olive oil cantine.
    12.00 Driving to Saranda.

    Duration: 30 minutes

    Stop At: Sarandë, Albania
    12.30 Driving to Saranda.
    13.00 Lunch.
    Duration: 1 day 20 hours

    Stop At: Butrint National Park, SH81, Butrint Albania
    16.30 Driving to Butrint.
    17.00 Visiting the Butrint National Park, that is spectacular archaeological site and the National Park of Albania that occupies a beautiful and small peninsula.
    18.30 Driving to the mussels aquafarm.
    19.00 Visiting the process of breeding the mussels.
    19.30 Diner.

    Duration: 2 hours

    Meals included:
    • Breakfast
    • Lunch: Speciality Sea food from Saranda, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality Sea food from Saranda, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 6: Saranda - Gjirokastra

    Stop At: Blue Eye, Albania
    07.00 Breakfast.
    08.00 Driving to Blue Eye spring.
    08.30 Visiting the spring. This natural spring, of unknown depth, produces ice cold water even in the height of summer.

    Duration: 30 minutes

    Stop At: Skenduli House, Rruga Sokaku i Te Mareve, Gjirokaster Albania
    09.15 Driving to Gjirokastra.
    10.15 Visiting the ‘Skenduli’ House
    Duration: 15 minutes

    Stop At: Ismail Kadare's House, Rruga Fato Berberi 16, Gjirokaster Albania
    The house of the world-famous Albanian writer, Ismail Kadare, has been turned into a museum
    Duration: 15 minutes

    Stop At: Gjirokaster Castle, Gjirokaster Albania
    12.00 Visiting the castle. The castle dominates the town and overlooks the strategically important route along the river valley.
    13.00 Lunch
    Duration: 2 hours

    Stop At: The Cold War Tunnel, Cerciz Topulli Square, Gjirokaster 6001 Albania
    16.00 Visit the Cold war tunnel, the anti-atomic bunker, a communist era underground fortification.
    Duration: 30 minutes

    Meals included:
    • Breakfast
    • Lunch: Speciality food from the region, dessert, fruits, local alcoolic drinks

    • Dinner: Speciality food from Gjirokastra, dessert, fruits, local alcoolic drinks

    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 7: Gjirokastër - Përmet - Voskopojë

    Stop At: Këlcyrë, Albania
    07.00 Breakfast in the hotel.
    08.00 Driving to Përmet. A short break at Kelcyra gorge.

    Duration: 30 minutes

    Stop At: Permet, Permet, Gjirokaster County
    10.00 Visiting a cheese diary.
    11.00 Visiting a wine and raki cantine and degustating the drinks.
    12.30 Lunch
    Duration: 3 hours

    Stop At: Benja Thermal Baths, Near The Stonebridge, Permet Albania
    14.00 A medieval bridge stretches over a sulfur-rich river that leads to year-round natural hot springs.
    Duration: 30 minutes

    Stop At: Leskovik, Leskovik, Korce County
    14.30 Driving to Leskovik. Stop to Sotira Farm.
    17.00 Arriving to Voskopojë.
    Duration: 30 minutes

    Stop At: Voskopoje, Voskopoje, Korce County
    Voskopoja was an important cultural center and well known for its churches with frescos.
    20.00 Diner
    Duration: 15 hours

    Meals included:
    • Breakfast
    • Lunch: Speciality food from Përmet, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality food from Voskopojë, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 8: Voskopojë - Korçë - Pogradec - Elbasan - Tirana

    Stop At: Korce, Korce, Korce County
    07.00 Breakfast.
    08.00 Driving to Korça.
    09.30 Visiting the The Bratko Museum of Oriental Art that contains around 450 objects representing 17 Eastern cultures of the world.

    Duration: 1 hour

    Stop At: Driloni National Park, Rruga e Drilonit, Pogradec 7301 Albania
    12.00 Driving to Pogradec.
    13.00 Visiting Driloni National Park.
    13.30 Lunch

    Duration: 2 hours

    Stop At: Elbasan Castle, Elbasan, Albania
    15.00 Driving to Elbasan.
    16.30 Visiting Elbasan castle,a 15th-century fortress in the city of Elbasan.
    20.00 Dinner
    21.00 Driving to Tirana
    Duration: 30 minutes

    Meals included:
    • Breakfast
    • Lunch: Speciality lake fish from Pogradec, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality food from Elbasan, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 9: Tirana - Lezhë - Krujë - Tiranë

    Stop At: Lezhe, Lezhe, Lezhe County
    07.00 Breakfast.
    09.00 Driving to Lezha.
    12.00 Visiting the ‘Mrizi i Zanave’ agro-tourism farm.
    12.30 Lunch.

    Duration: 2 hours

    Stop At: Kruja Castle, Near Tirana, Kruje 1501 Albania
    14.00 Driving to Kruja.
    15.00 Viziting Kruja Castle, Scenderbeg Museum, Etnografic Museum and Old Bazaar.
    17.00 Return to Tirana
    19.00 Dinner
    Duration: 2 hours

    Meals included:
    • Breakfast
    • Lunch: Speciality food from Lezha, dessert, fruits, local alcoolic drinks
    • Dinner: Speciality food from Tirana, dessert, fruits, local alcoolic drinks
    Accommodation included: Overnight at a 4 stars Hotel, central located.

    Day 10: Tirana - Transfers

    Stop At: Tirana, Tirana, Tirana County
    07.00 Breakfast.
    08.00 Driving to the Rinas airport or Durrës Port or to any other Hotel in Tirana.

    Duration: 2 hours

    Meals included:
    • Breakfast
    No accommodation included on this day.
  • Departure Point :
    Traveler pickup is offeredAirports
    • Rinas Airport, Tirana Albania
    Ports
    • Durres Port, Rruga Pavaresia 66, Durrës, Albania
    Departure Time :
    12:00 PM
    Return Detail :
    -
    Hotel Pickup :
    • Confirmation will be received at time of booking
    • Not wheelchair accessible
    • Near public transportation
    • Infant seats available
    • Not recommended for travelers with back problems
    • Not recommended for pregnant travelers
    • Most travelers can participate
    • This experience requires a minimum number of travelers. If it’s canceled because the minimum isn’t met, you’ll be offered a different date/experience or a full refund
    • This tour/activity will have a maximum of 30 travelers
    • Face masks required for travelers in public areas
    • Face masks required for guides in public areas
    • Face masks provided for travelers
    • Hand sanitizer available to travelers and staff
    • Social distancing enforced throughout experience
    • Transportation vehicles regularly sanitized
    • Guides required to regularly wash hands
    • Temperature checks for travelers upon arrival
    • Paid stay-at-home policy for staff with symptoms
  • You can present either a paper or an electronic voucher for this activity.
  • If you cancel at least 7 day(s) in advance of the scheduled departure, there is no cancellation fee.
    If you cancel between 3 and 6 day(s) in advance of the scheduled departure, there is a 50 percent cancellation fee.
    If you cancel within 2 day(s) of the scheduled departure, there is a 100 percent cancellation fee.

Language

English

Age Req.

-

Fitness Req.

None

Group Size

15

Organised by ATHS

Activity ID: V-87286P7

More like this

Is this your business?

If this is your business, Claim Your Listing so you can manage and update your profile through our Business Portal.

Or you can improve this listing by Suggesting an Edit .